ResearcherID.com
ResearcherID Thomson Reuters  

Borwein, Jonathan M. Highly Cited Researcher Icon
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-6082-2009
Other Names: Jon Borwein; Jon Borwein; Borwein, Jon
URL: http://www.researcherid.com/rid/A-6082-2009
Subject: Computer Science; History & Philosophy of Science; Information Science & Library Science; Mathematics; Operations Research & Management Science
Keywords: experimental mathematics, optimization, functional analysis; computational number theory
My Institutions (more details)
Primary Institution:
Sub-org/Dept: School of Mathematical and Physical Sciences; Centre for Computer-Assisted Research Mathematics and its Applications (CARMA)
Role:
Past Institutions: UNIVERSITY OF WESTERN ONTARIO; University of Oxford; Dalhousie University; Carnegie Mellon University; University of Waterloo; Simon Fraser University
Description:
My URLs: www.carma.newcastle.edu.au/jon
www.experimentalmath.info
Http://CARMA.necastle.edu.U/Jon/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  27  Go Next Page Last Page
  Sort by:    Results per page: 
1. Title: Projection algorithms for solving convex feasibility problems
Author(s): BAUSCHKE, HH; BORWEIN, JM
Source: SIAM REVIEW Volume: 38 Issue: 3 Pages: 367-426 Published: SEP 1996
Times Cited: 548
added
21-Apr-09
2. Title: 2-POINT STEP SIZE GRADIENT METHODS
Author(s): BARZILAI, J; BORWEIN, JM
Source: IMA JOURNAL OF NUMERICAL ANALYSIS Volume: 8 Issue: 1 Pages: 141-148 Published: JAN 1988
Times Cited: 443
added
21-Apr-09
3. Title: PROPER EFFICIENT POINTS FOR MAXIMIZATIONS WITH RESPECT TO CONES
Author(s): BORWEIN, J
Source: SIAM JOURNAL ON CONTROL AND OPTIMIZATION Volume: 15 Issue: 1 Pages: 57-63 Published: 1977
Times Cited: 166
added
21-Apr-09
4. Title: A SMOOTH VARIATIONAL PRINCIPLE WITH APPLICATIONS TO SUBDIFFERENTIABILITY AND TO DIFFERENTIABILITY OF CONVEX-FUNCTIONS
Author(s): BORWEIN, JM; PREISS, D
Source: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 303 Issue: 2 Pages: 517-527 Published: OCT 1987
Times Cited: 149
added
21-Apr-09
5. Title: PARTIALLY FINITE CONVEX-PROGRAMMING .1. QUASI RELATIVE INTERIORS AND DUALITY-THEORY
Author(s): BORWEIN, JM; LEWIS, AS
Source: MATHEMATICAL PROGRAMMING Volume: 57 Issue: 1 Pages: 15-48 Published: MAY 4 1992
Times Cited: 121
added
21-Apr-09
6. Title: Special values of multiple polylogarithms
Author(s): BORWEIN, JM; BRADLEY, DM; BROADHURST, DJ; et al.
Source: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 353 Issue: 3 Pages: 907-941 Published: 2000
Times Cited: 114
added
30-Mar-09
7. Title: STABILITY AND REGULAR POINTS OF INEQUALITY SYSTEMS
Author(s): BORWEIN, JM
Source: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS Volume: 48 Issue: 1 Pages: 9-52 Published: JAN 1986
Times Cited: 103
added
21-Apr-09
8. Title: SUPER EFFICIENCY IN VECTOR OPTIMIZATION
Author(s): BORWEIN, JM; ZHUANG, D
Source: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 338 Issue: 1 Pages: 105-122 Published: JUL 1993
Times Cited: 102
added
21-Apr-09
9. Title: A CUBIC COUNTERPART OF JACOBIS IDENTITY AND THE AGM
Author(s): BORWEIN, JM; BORWEIN, PB
Source: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 323 Issue: 2 Pages: 691-701 Published: FEB 1991
Times Cited: 102
added
30-Mar-09
10. Title: TANGENTIAL APPROXIMATIONS
Author(s): BORWEIN, JM; STROJWAS, HM
Source: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS Volume: 9 Issue: 12 Pages: 1347-1366 Published: DEC 1985
Times Cited: 77
added
30-Mar-09
publication(s)  
First Page Previous Page Page   of  27  Go Next Page Last Page
  Sort by:    Results per page: